# SDR SWIA201125766

- Difficulty date: March 6, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 16,169 hours, 9,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED ON BOTH SIDES.  (C-CHECK)  REPLACED FLOORBEAM PER SRM.
